MAUDE Adverse Event Report: JJGC S.A. GM HELIX IMPLANT 7.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX IMPLANT 7.0X13; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1062
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 14.Details of surgery: implant surface not completely covered with bone, ridge augmentation and immediate extraction site.On (b)(6) 2023, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, bleeding and inflammation.No further patient complications were reported.

Brand Name
GM HELIX IMPLANT 7.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key16920933
Report Number0001222315-2023-011720
Device Sequence Number17872921
Product Code DZE
UDI-Device Identifier07899878044505
UDI-Public07899878044505
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/12/2023
Report Date (Section F) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.1062
Device Catalogue Number109.1062
Device Lot NumberJHF17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/12/2023
Device Age12 MO
Event Location Other
Date Report to Manufacturer04/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale